# SDR ASAA2022060338577

- Difficulty date: June 3, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 31,933 hours, 10,147 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG EGT BOX RED FOUND ON PRE-FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 71-06 TASK 805 F. VERIFIED EEC BITE TEST ON #1 ENG ESN 658-273 GOOD NO FAULTS VERIFIED, NO FAULTS MSG LOGGED. THIS CLEARS PLT.
